# SDR DALA2025120208792

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N550DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11734
- Aircraft time: 8,625 hours, 2,083 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5050, STARTING APU, WE TURNED APU BLEED ON AND AS SOON AS APU PACK AIR CAME ON AND OIL SMELL BURNING FROM COCKPIT VENTS. CORRECTIVE ACTION: REPLACED APU. (LP8139162, 1323700)
